MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CEPHALOMEDULLARY FLEXIBLE CAPTURED SET SCREW DRIVER; ROD, FIXATION

ZIMMER BIOMET, INC. CEPHALOMEDULLARY FLEXIBLE CAPTURED SET SCREW DRIVER; ROD, FIXATION
Model Number 00-2490-035-07
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source:(b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that while torquing the set screw through the connecting bolt into the top of the nail, the screwdriver fractured.No adverse event has been reported as a result of the malfunction.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the returned product confirmed that the device is fractured.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
CEPHALOMEDULLARY FLEXIBLE CAPTURED SET SCREW DRIVER
Common Device Name
ROD, FIXATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12196478
Report Number0001822565-2021-01969
Device Sequence Number19834116
Product Code HSB
UDI-Device Identifier00889024063631
UDI-Public(01)00889024063631
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K091566
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00-2490-035-07
Device Catalogue Number00249003507
Device Lot Number64524010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/03/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/22/2021
Supplement Date Received by Manufacturer08/12/2021
12/22/2021
Initial Report FDA Received Date07/20/2021
Supplement Report FDA Received Date08/20/2021
12/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown